# SDR AU960651

- Difficulty date: May 16, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 310R
- Engine: Cont IO520M
- Propeller: Mcauly 3AF32C87
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Pipe
- Part number: 0800400238
- Condition: Corroded
- Location: Fuel Distrbution
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FUEL PIPE BETWEEN WING ROOT AND FUSELAGE BULKHEAD CORRODED THROUGH WALL THICKNESS - OTHER FUEL PIPES CONTAINED SURFACECORROSION WITHIN LIMITS
